# SDR FDEA201011274499

- Difficulty date: November 27, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 64,885 hours, 15,494 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASA70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL FOR SLANT PANEL INSPECTION   ACCESS FOUND SEAT TRACK STATION 1531 TO STATION 5-33, X= -8 INBOARD FLANGE WITH   MULTIPLE SURFACE CORROSION. MAIN DECK CARGO - CORRODED SEAT TRACK AT STATION 1531 TO STATION 5-33 X= -8, REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1531 TO STATION 5-63  X= -8 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
